# SDR UG8A2013031901

- Difficulty date: March 19, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N911UM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600562
- Aircraft time: 3,920 hours, 3,764 cycles
- Engine: Pwa PW535A
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 53ND783031
- Condition: Open
- Location: Thrust Reverser
- Part time: 3,920 hours, 3,764 cycles
- Component: Thrust Reverser
- Component part number: 99125461
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DESCENDING, THE LT THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  REMOVED LT THRUST REVERSER AND INSTALLED NEW DEPLOY/ STOW WIRE HARNESS, PN 53ND78303-1 AND RIGGED IAW CMM PN 03ND-78002, 78-30-12 PARA C, PAGE 703.  INSTALLED LT THRUST REVERSER IAW MM 78-31-00.  BLED THRUST REVERSER ACTUATORS IAW MM 78-31-00.  NO OTHER DEFECTS NOTED.
